# SDR P5CA0601463

- Difficulty date: April 6, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 63,650 hours, 12,285 cycles
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Part number: 33205501
- Part serial: 8572315
- Condition: Leaking
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 2 HYDRAULIC SYSTEM QUANTITY LOW.  QUANTITY DECREASED 1.5 GAL THIS LEG.  REMOVED AND REPLACED NR 7 OUTBOARD SPOILER ACTUATOR PER MM 27-61-02.  OPS AND LEAK CHECKS NORMAL.
